# SDR SWIA202164435

- Difficulty date: December 30, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE LOCATED AT LBL12.00 BETWEEN FS259.16 & FS280 IS CORRODED      (C-CHECK RO 2/16/2022)    COCKPIT FLOOR SUPPORT ANGLE LOCATED AT LBL12.00 BETWEEN FS259.16 & FS280 FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED IAW CRJ900 SRM 51-42-06-001-001-A01 & DWG CC670-33199 REV -B, COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2D24 STRUCTURAL MAJOR REPAIR (**RII**).
